# SDR UPS07849821

- Difficulty date: May 10, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4641324U501
- Condition: Cracked
- Location: Fs 1690 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 END FITTING CRACKED AT STA 1690 L34R, 2.5 INCHES AT BARREL NUT HOLE.  REMOVED CRACKED END FITTING AT STA 1690 L34R IAW SRM 51-01-20D.  LOCATED, DRILLED UP, AND INSTALLED END FITTING AT STA 1690 L34R IAW SRM 51-03-02, AND SRM 51-01-20D.
